I have been on the pill for 12 years, however last month I had very bad d&v and ended up having a withdrawl bleed, mid-pill. I had sex with my husband on lots of occasions, last time 23 August. When my break period came after 21 days, no withdrawl was had I took my pill again after the 7 days though. For the past 2 weeks I have experienced swollen breasts (gone up at least 1 cup size), change in nipple shape and nausea but no vomiting, the nausea starts like clockwork at 11:45am (ish). I have done 5 tests over 2 weeks all showing negative. I don't want to bother a GP with some crazy I think I'm pregnant rant as I don't really think I am, as symptoms are not 100% consistent with but I cannot imagine what else can be causing the nausea (could it be the stress I think I could be)?

1 Reply

  • Hi there

    I hope you are okay and not too worried. Did you use condoms whilst you were ill and for 7 days afterwards? If you did then the risk of pregnancy would be low, if not then the risk is higher. You need to leave 3 weeks after any unprotected sex, so you are doing the test too early. You would need to a pregnancy test around the 13th September for it to be accurate, you could always go and talk to nurses at your local contraceptive clinic and do the test with them, then they can go through all your dates etc.

    I hope this helps

    Best wishes


You may also like...